ITEM METADATA RECORD
Title: Semi-parametric marginal models for hierarchical data and their corresponding full models
Authors: Molenberghs, Geert ×
Kenward, M.G. #
Issue Date: 2010
Publisher: North-Holland Pub. Co.
Series Title: Computational Statistics & Data Analysis vol:54 pages:585-597
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
304.pdf Published 486KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science